# SDR AALA202003109021

- Difficulty date: March 7, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 16,889 hours, 7,640 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Defective
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: DONT PASS OPERATIONAL TEST DAMPER PASSENGER CREW DOOR 841 AT AT FWD GALLEY AREA. REPLACED DOOR DAMPER PASSENGER CREW DOOR 841 AT FWD GALLEY AREA IAW AMM 52-11-14-400-001-B AND PERFORMED DOOR DAMPING OPERATIONAL TEST.
